Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Severe abdominal pain. Tests all normal. Itchy throat, cough after gastroscopy. Any side effect?

i had severe pain in my stomach, i did x ray, ultra sound , ct scan , blood test , everything looks normal, then they tell me i have to do gastroscopy, and I did it, i am asthma patient, after gastroscopy, i feel like itchy at my throat and last night and today evening, i cough alot, i used my puffer, still it is no use, why is it so? any side effect
Asked On : Mon, 19 Nov 2012
Answers:  1 Views:  54
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Allergist and Immunologist 's  Response
Before a gastroscopy is done, a local anaesthetic spray is given to the throat and/or a short acting general anesthetic given through the vein. This allows the procedure to be done easily and that you do not gag.
It is likely that the throat spray is causing this sensation and an anti-allergy syrup will help soothe the throat.
You should continue to check your peak flow readings for the asthma, and if they are
Hope that was useful.
Answered: Mon, 19 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor